RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 866–872 (Mi mz1357)  

This article is cited in 2 scientific papers (total in 2 papers)

Coherent trace-class operators in Hilbert couples

V. I. Ovchinnikov

Voronezh State University

Abstract: In this paper it is proved that the ideal of trace-class operators acting in a couple of Hilbert spaces coincides with the ideal of coherent trace-class operators. A new formula is derived for the $K$-functional in the couple of algebras of all bounded linear operators acting in a Hilbert couple, and new interpolation theorems are proved for trace class operators.

DOI: https://doi.org/10.4213/mzm1357

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 764–769

Bibliographic databases:

UDC: 517.982.27
Received: 11.11.1996

Citation: V. I. Ovchinnikov, “Coherent trace-class operators in Hilbert couples”, Mat. Zametki, 63:6 (1998), 866–872; Math. Notes, 63:6 (1998), 764–769

Citation in format AMSBIB
\Bibitem{Ovc98}
\by V.~I.~Ovchinnikov
\paper Coherent trace-class operators in Hilbert couples
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 866--872
\mathnet{http://mi.mathnet.ru/mz1357}
\crossref{https://doi.org/10.4213/mzm1357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679219}
\zmath{https://zbmath.org/?q=an:0923.47013}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 764--769
\crossref{https://doi.org/10.1007/BF02312770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600029}


Linking options:
  • http://mi.mathnet.ru/eng/mz1357
  • https://doi.org/10.4213/mzm1357
  • http://mi.mathnet.ru/eng/mz/v63/i6/p866

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kravishvili, ED, “A description of interpolation orbits of Neumann-Schatten ideals acting in Hilbert couples and embedding theorems”, Doklady Mathematics, 68:3 (2003), 316  isi
    2. Domanski, P, “Characterization of splitting for Frechet-Hilbert spaces via interpolation”, Mathematische Annalen, 339:2 (2007), 317  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:107
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020